# SDR ASAA2016021115429

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,438 hours, 9,242 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT FMC FAIL.  QRH ACCOMPLISHED AND RT FMC RESTORED.  ACFT GROUNDED IAW FIM 34-61, TASK 801, CYCLED POWER TO FMC, OPS RESTORED.  NO CURRENT FAULTS BITE CHECK GOOD.
